# SDR AALA202403217895

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 39,963 hours, 17,024 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE #1 OVEN IN THE FOREWORD GALLEY EMITTED A BURNING RUBBER SMELL AND LIGHT SMOKE WHEN OPENED. IT WAS TURNED OFF, AND THE SMELLSTOPPED AND THE TRACE OF SMOKE DISSIPATED.  OVEN REMAINED OFF FOR THE REMAINDER OF THE FLIGHT. REMOVED AND REPLACED RH #1 FWD GALLEY OVEN.
